MAUDE Adverse Event Report: MPRI ATTAIN STARFIX; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN STARFIX; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419588
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: 305u25 valve, implanted: (b)(6) 2010.
 
Event or Problem Description
It was reported that during a device follow-up, the left ventricular (lv) lead exhibited loss of capture, along with a high lv pacing threshold.The lv lead was explanted and replaced with an epicardial lead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN STARFIX
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6162439
Report Number2649622-2016-15091
Device Sequence Number976043
Product Code OJX
UDI-Device Identifier00643169590649
UDI-Public00643169590649
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/25/2018
Device Model Number419588
Device Catalogue Number419588
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by Manufacturer10/26/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBA1D4 DEVICE, 6935M62 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR